Smoothness Indices for Convex Functions and the Unique Hahn-Banach Extension Problem.
Mathematische Zeitschrift, Tome 119 (1971), pp. 95-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171479,
author = {Richard Holmes},
title = {Smoothness {Indices} for {Convex} {Functions} and the {Unique} {Hahn-Banach} {Extension} {Problem.}},
journal = {Mathematische Zeitschrift},
pages = {95--110},
year = {1971},
volume = {119},
zbl = {0196.13605},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171479/}
}
Richard Holmes. Smoothness Indices for Convex Functions and the Unique Hahn-Banach Extension Problem.. Mathematische Zeitschrift, Tome 119 (1971), pp. 95-110. http://geodesic.mathdoc.fr/item/MZ_1971__119_171479/